# SDR SWIA972351

- Difficulty date: February 6, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 25,323 hours, 28,391 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON WHEN TURNED ON.  REPLACED FORWARD EMERGENCY LIGHT BATTERY.  OPS CHECKS GOOD.  P/N ON:  D366-04-00, S/N ON:  1213, S/N OFF:  349.
